# SDR REXA2024112601513

- Difficulty date: September 3, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670316391
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CIRCUMFERENTIAL JOINT INTERFACE IS CORRODED BETWEEN STRINGERS 18L AND 18R.   REPAIRED F.S. 280 CIRCUMFERENTIAL BUTTSTRAP AT F.S. 280 BETWEEN STGR 18R TO STGR 18L IAW ENDEAVOR AIR EA CRJ 753-17298, DATED 11/20/2024, REV IR.
